# SDR ASAA011079

- Difficulty date: February 9, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND PLUGGED HOLE ON SKIN PANEL AT BODY STATION 767, STRINGER 4L.  REPAIRED PER PER.  (M)
